# SDR QMLA2015082615079

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N284AM
- Make and model: Bell 407
- Aircraft serial: 54528
- Aircraft time: 121 hours, 331 cycles
- Engine: Allsn 250C47B
- Engine time: 121 hours, 331 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: BH210509
- Condition: Cracked
- Location: Tail Rotor
- Part time: 121 hours, 331 cycles
- Component: Tail Rotor Hub, Bell
- Component part number: 407012101115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A PREFLIGHT, THE PILOT FOUND SMALL CRACKS ON EACH SIDE OF A RIVET ON THE END CAP OF A TAIL ROTOR BLADE.  UPON REVIEW, THE ASSEMBLY WAS R & R.  THIS ACFT HAS RETURNED TO SERVICE.
